Authors: Dragović, Vladimir 
Gontsov, Renat
Shramchenko, Vasilisa
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Triangular Schlesinger systems and superelliptic curves
Journal: Physica D: Nonlinear Phenomena
Volume: 424
First page: 132947
Issue Date: 1-Oct-2021
Rank: ~M21
ISSN: 0167-2789
DOI: 10.1016/j.physd.2021.132947
Abstract: 
We study the Schlesinger system of partial differential equations in the case when the unknown matrices of arbitrary size (p×p) are triangular and the eigenvalues of each matrix form an arithmetic progression with a rational difference q, the same for all matrices. We show that such a system possesses a family of solutions expressed via periods of meromorphic differentials on the Riemann surfaces of superelliptic curves. We determine the values of the difference q, for which our solutions lead to explicit polynomial or rational solutions of the Schlesinger system. As an application of the (2×2)-case, we obtain explicit sequences of rational solutions and of one-parameter families of rational solutions of Painlevé VI equations. Using similar methods, we provide algebraic solutions of particular Garnier systems.
Keywords: Garnier systems | Painlevé VI equations | Periods of differentials | Rational solutions | Superelliptic curves | Triangular Schlesinger systems
Publisher: Elsevier

Show full item record

Page view(s)

20
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.